# SDR EIAA2002010

- Difficulty date: February 2, 2002
- Submitted: April 17, 2002
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ-EAC - FOUND CORROSION ON INSIDE AND OUTSIDE OF OUTBOARD FLANGE OF STRINGER 2L, JUST ABOVE STATION 1560 FRAME,MAIN DECK, UPPER LOBE.  REPAIRED STRINGER SECTION WITH FABRICATED PARTS PER SRM 53-10-03, 51-10-02 AND 51-30-02.  (M)
